# SDR ASAA2016072317468

- Difficulty date: July 23, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 33,377 hours, 10,146 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Part number: 1016755
- Condition: Failed
- Location: R2  Window
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R2 WINDOW OVERHEAT LIGHT ILLUMINATED.  SELECTED SWITCH TO OFF FOR COOL DOWN PERIOD, THEN BACK ON AND LIGHT ILLUMINATED AGAIN.  ACFT GROUNDED.  ACCOMPLISHED WINDOW HEAT CONTROL UNIT BITE PROCEDURE FOR RIGHT SIDE WINDOW IAW FIM 30-41 TASK 801.  CONTROLLER SHOWS WINDOW SENSOR FAULT.  CONNECTED SENSOR WIRE TO SPARE SENSOR IAW WDM 30-41-11.  ACCOMPLISHED RIGHT SIDE WINDOW OPERATIONAL TEST IAW AMM 30-41-00-710-801. OPS TESTED NORMAL.
